2017
Том 69
№ 9

All Issues

Convergence of solutions of backward stochastic equations

Erisova I. A.

Full text (.pdf)


Abstract

We establish conditions for the weak convergence of solutions of backward stochastic equations in the case of the weak convergence of coefficients.

English version (Springer): Ukrainian Mathematical Journal 61 (2009), no. 7, pp 1093-1112.

Citation Example: Erisova I. A. Convergence of solutions of backward stochastic equations // Ukr. Mat. Zh. - 2009. - 61, № 7. - pp. 922-938.

Full text